# SDR CALA2025073007087

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 134,106 hours, 20,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PRESSURE IN THE RED GAS CYLINDER GAUGE CHECK REFERENCE: TASK 25-66-99-702-001. (D) IN SERVICE, OBSERVE THE RELATIVE POSITION OF THE NEEDLE TO THE BACKGROUND COLOR. IF THE YELLOW NEEDLE IS OVER GREEN OR ABOVE GREEN, THE BOTTLE IS STILL PROPERLY CHARGED (GO CONDITION). ADJUSTED THE BOTTLE PRESSURE TO THE GREEN BAND,
